Radiative Lifetimes for Singly Ionized Beryllium

Celik G., Atalay B. , Ates S.

ACTA PHYSICA POLONICA A, vol.130, no.3, pp.705-709, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 130 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.12693/aphyspola.130.705
  • Title of Journal : ACTA PHYSICA POLONICA A
  • Page Numbers: pp.705-709


The theoretical lifetimes for singly ionized beryllium (Be II) have been calculated using the weakest bound electron potential model theory and the quantum defect orbital theory under the assumption of the LS coupling scheme. In the calculations, many states are considered. Some lifetime values for highly excited levels have been obtained using these methods. The lifetimes presented in this work have been compared with the early theoretical calculations and measurements presented in the literature. A good agreement with the results in the literature has been obtained.